Hyaluronidase for Restylane After Effects?
- Asked by kel in az in arizona
- 4 years ago
After effects of Hyaluronidase
A great deal of the effects from Hyaluronidase can be seen almost immediately after injection and the remaining bits should resolve over the next few days. There can be some swelling in the area following injection and with any injection there can be bruising as well. It would be unlikely to have a granuloma in such a short period of time. It isn't unusual to feel lumps or bumps after injection with HA products like Restylane or Juvederm. These generally are not from products but from small hematomas or reaction to the injection(needle/trauma) itself. You may consider some massage for another week or so before having anything dissolved.
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Hyaluronidase after Restylane
Hyaluronidase usually works within 24-48 hours to dissolve excess hyaluronic acid (Restylane, Juvederm). It would be unusual to have a granuloma just 7 days after an injection, as granulomas are usually slow to form, over a period of months, in a fortunately rare immune reaction. Infection needs to be considered. Cortisone injections are sometimes used if there is no infection.
Recent Hyaluronidase Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.